# SDR ASAA2014071508564

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,243 hours, 7,918 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED AN "FMC DISAGREE" MESSAGE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE , NORMAL OPERATION RESTORED.
